# SDR DHL200071707D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, SEAT TRACK NR 4 FS 620 IS DAMAGED AT PALLET LOCK POSITION.  REMOVED AND REPLACED DAMAGED SECTION OF TRACK FROM BS 600 TO 640 PER SRM 53-10-5, FIG 7 P/N BAC 1520-79 (40 LONG) REF: N/R 3394.
